# SDR RRXA98039

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 565192744
- Condition: Misdrilled
- Location: Bs 1766
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND ADDITIONAL DRILLING HOLES IN THE FUSELAGE TO VERTICAL ATTACHMENT ANGLE AT STA 1766.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04249 AND DC-8 SRM 53-2-5 FIGURE 16A SHEET 1.
